WoRMS name details
Solarium bicanaliculatum Valenciennes, 1832
588259 (urn:lsid:marinespecies.org:taxname:588259)
unaccepted
Species
Solarium Lamarck, 1799 accepted as Architectonica Röding, 1798
marine, brackish, fresh, terrestrial
Valenciennes, A. (1832). Coquilles univalves marines de l'Amérique équinoxiale, recueillies pendant le voyage de MM. A. de Humboldt et A. Bonpland. <em>In: Humboldt, A. von & Bonpland, A. (Eds), Recueil d'observations de zoologie et d'anatomie comparée: faites dans l'océan atlantique, dans l'intérieur du nouveau continent et dans la mer du sud pendant les années 1799, 1800, 1801, 1802 et 1803.</em> Vol. 2: 262-339, pl. 57. Paris, J. Smith, and Gide., available online at https://www.biodiversitylibrary.org/page/30021592
page(s): 270 [details]
page(s): 270 [details]
MolluscaBase eds. (2025). MolluscaBase. Solarium bicanaliculatum Valenciennes, 1832. Accessed through: World Register of Marine Species at: https://www.marinespecies.org/aphia.php?p=taxdetails&id=588259 on 2025-04-05
Date
action
by
The webpage text is licensed under a Creative Commons
Attribution 4.0 License
Nomenclature
original description
Valenciennes, A. (1832). Coquilles univalves marines de l'Amérique équinoxiale, recueillies pendant le voyage de MM. A. de Humboldt et A. Bonpland. <em>In: Humboldt, A. von & Bonpland, A. (Eds), Recueil d'observations de zoologie et d'anatomie comparée: faites dans l'océan atlantique, dans l'intérieur du nouveau continent et dans la mer du sud pendant les années 1799, 1800, 1801, 1802 et 1803.</em> Vol. 2: 262-339, pl. 57. Paris, J. Smith, and Gide., available online at https://www.biodiversitylibrary.org/page/30021592
page(s): 270 [details]
basis of record Bieler, R. (1993). Architectonicidae of the Indo-Pacific (Mollusca, Gastropoda). <i>Abhandlungen des Naturwissenschaftlichen Vereins in Hamburg</i>. <em>Abhandlungen des Naturwissenschaftlichen Vereins in Hamburg. NF.</em> 30: 1-376.
page(s): 196 [details] Available for editors
[request]
page(s): 270 [details]
basis of record Bieler, R. (1993). Architectonicidae of the Indo-Pacific (Mollusca, Gastropoda). <i>Abhandlungen des Naturwissenschaftlichen Vereins in Hamburg</i>. <em>Abhandlungen des Naturwissenschaftlichen Vereins in Hamburg. NF.</em> 30: 1-376.
page(s): 196 [details] Available for editors
